Alert archive / Virginia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 66, NWS Blacksburg, VA

May 27, 2022Henry County, Patrick County, Virginia; Rockingham County, Stokes County, North Carolina

NWS Blacksburg, VA issued this severe thunderstorm warning at May 27, 2022, 4:00 AM EDT for Henry County, Patrick County, Virginia; Rockingham County, Stokes County, North Carolina. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 27, 2022, 4:00 AM EDT (08:00 UTC)
Expired
May 27, 2022, 4:30 AM EDT
In force
30 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Rockingham County, NC, Stokes County, NC, Henry County, VA, Patrick County, VA

The radar

The Roanoke radar (KFCX), 57 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.0 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2022-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 472 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2022-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
472 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
815 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.4

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 9:12 PM EDT, 6 hours 48 minutes earlier.

Area forecast discussion, May 26, 9:12 PM EDT, 6 hours 48 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
912 PM EDT Thu May 26 2022

.SYNOPSIS...
A cold front will cross the area Friday, with a few strong
thunderstorms possible in the afternoon. Mountain showers
and clouds linger into Saturday. Dry and hot weather is
forecast to return for the last half of Memorial Day weekend
and through much of next week.

&&

.NEAR TERM /THROUGH FRIDAY/...

A Flood Watch for flash flooding has been issued for parts of
southwest Virginia and northwest North Carolina.

A Flood Watch for flash flooding has been issued for our NC
counties along and west of the Interstate-77 corridor, and in
neighboring Grayson, Carroll, and Patrick Counties in VA.
Generous coverage of showers and storms have been streaming
north along the Interstate-77 corridor through the evening
hours. This is the first good shot of rain for the overnight
hours. The next is expected to be associated with the arrival
and passage of a cold front late tonight into early Friday
morning. The it is this time period when flash flooding will be
possible, across the watch area, especially those regions along
the crest of the Blue Ridge and along and near the Interstate-77
corridor. The watch starts and midnight and ends at noon on
Friday. While the heaviest rain is expected to end around or
slightly after daybreak Friday, lingering flooding could
continue through the morning hours.

As of 645 PM EDT Thursday...

Our latest update includes primarily a small adjustment to the
probability of precipitation across eastern sections of the
region. The progression of showers into that region has not been
as robust as earlier advertised. As such, have lowered the
probabilities over the next few hours, before ramping them back
up as we approach midnight.

Also, the adjustment will reflect minor changes to hourly
temperature, dew point, and sky cover to better reflect the
latest observations and expected trends through the evening
hours.

As of 600 PM EDT Thursday...

Severe Thunderstorm Watch #275 is in effect for parts of North
Carolina.

Have updated the forecast to reflect the potential for damaging
winds and large hail across the four counties of our forecast
area in North Carolina within the Severe Thunderstorm Watch.

As of 200 PM EDT Thursday...

     Showers and thunderstorms this evening through Friday...

A stacked low pressure system is currently tracking through the
Midwest, bringing an attendant cold front along with it. Showers
will begin very drizzly from the southwest this afternoon and
evening before becoming stronger and potentially severe tonight and
into early Friday morning. High-res models suggest two stronger
lines of convection will impact our area in the next 24 hours.

The first will be prefrontal, with the timeframe of greatest threat
about 7PM to midnight. Competing model guidance suggests this could
be a more showery event with less severe threat than the second
line. Main threats associated with storms tonight and tomorrow will
be strong winds and high rainfall rates. The second line will be
more associated with actual fropa, and will cross the area in the
morning hours of Friday.

Currently have a few drizzly looking returns on radar in the
Mountain Empire and NC High Country. More widespread showers are
waiting just in the wings to the west, so expect rain to pick up in
the mountains within the next few hours. With little to no breaks in
cloud cover, environment will remain fairly stable, which will limit
storm activity. Isolated storms are in the forecast; however, with
the approaching front. Diurnal temperature swings will likewise be
held to a minimum with the moist and overcast setup. Highs in the
60s and 70s today will only drop to the mid 60s tonight, and then
back up into the 70s Friday.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 134 PM EDT Thursday...

A closed low will move from Ohio to Pennsylvania Friday night.
With a westerly downslope flow over the area, rain coverage will
shrink to just the western slopes overnight. Through the day
Saturday, this low will track off the New England coast, ending
rain chances for the area by the afternoon.

An upper level ridge will move over the region come Sunday and
wobble around in the vicinity into Wednesday. Temperatures Saturday
will warm to normal levels (70s), then above normal Sunday and
Monday. On Monday, temperatures will likely run around 10F warmer
than normal.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 150 PM EDT Thursday...

An upper level ridge will remain near the region through most of
next week. This ridge will keep temperatures 10F to 15F warmer than
normal. Afternoon temperatures are expected to be in the mid to
upper 80s across the mountains and low to mid 90s east.

Diurnal showers and thunderstorms return to the mountains Wednesday
and Thursday. Not much in the way of storms over the foothills and
piedmont.

&&

.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
As of 730 PM EDT Thursday...

Sub-VFR conditions will prevail across most of the region
overnight and into tomorrow morning, with gradual improvement
across western and central sections of the region by the
afternoon.

Expect shower and some thunderstorm across the region overnight
with increased coverage around daybreak Friday with the arrival
and passage of a cold front.

Extended Aviation Discussion...

A cold front crosses the area through Friday. Showers and
thunderstorms ahead of the front will produce MVFR and
periodically lower conditions. A strong thunderstorm or two is
possible Friday afternoon, especially east of the Blue Ridge.

Isolated to scattered MVFR showers and thunderstorms are
possible Saturday and Sunday in the mountains, but it will be
drier and clearing over the Virginia and North Carolina
foothills and piedmont.

Dry and warmer weather and VFR conditions are expected across
southwest Virginia, northwest North Carolina and southeast West
Virginia on Monday under high pressure.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flood Watch through Friday morning for VAZ015-016-032.
NC...Flood Watch through Friday morning for NCZ001>003-018>020.
WV...None.

&&

SYNOPSIS...DS/RCS/SH
NEAR TERM...DS/VFJ
SHORT TERM...RCS
LONG TERM...RCS
AVIATION...DS/SH/VFJ
Hazardous weather outlook, May 26, 10:10 PM EDT, 5 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
1010 PM EDT Thu May 26 2022

NCZ004>006-VAZ033>035-043>047-058-059-280215-
Stokes-Rockingham-Caswell-Franklin-Bedford-Amherst-Henry-
Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte-
1010 PM EDT Thu May 26 2022

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia, south central Virginia and west central Virginia.

.DAY ONE...Tonight.

Showers and thunderstorms tonight may produce moderate to heavy rain
that could lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong to severe thunderstorms will be possible Friday afternoon,
especially east of the Blue Ridge. Damaging winds, large hail, and
heavy rainfall leading to flash flooding are all possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Reports should be submitted by
phone by calling 1-866-215-4324, social media, by email at
rnk.skywarn@noaa.gov or online at www.weather.gov/rnk.

VAZ007-009>014-017>020-022>024-WVZ042>044-507-508-280215-
Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Floyd-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
1010 PM EDT Thu May 26 2022

This Hazardous Weather Outlook is for southwest Virginia, west
central Virginia and southeast West Virginia.

.DAY ONE...Tonight.

Showers and thunderstorms tonight may produce moderate to heavy rain
that could lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ003-019-020-VAZ032-280215-
Surry-Wilkes-Yadkin-Patrick-
1010 PM EDT Thu May 26 2022

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina and southwest Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Strong to severe thunderstorms will be possible Friday afternoon,
especially east of the Blue Ridge. Damaging winds, large hail, and
heavy rainfall leading to flash flooding are all possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Reports should be submitted by
phone by calling 1-866-215-4324, social media, by email at
rnk.skywarn@noaa.gov or online at www.weather.gov/rnk.

NCZ001-002-018-VAZ015-016-280215-
Ashe-Alleghany NC-Watauga-Grayson-Carroll-
1010 PM EDT Thu May 26 2022

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for northwest North Carolina and
southwest Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Reports should be submitted by
phone by calling 1-866-215-4324, social media, by email at
rnk.skywarn@noaa.gov or online at www.weather.gov/rnk.

In the hours before

Local storm report, May 26, 11:15 PM EDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1115 PM EDT THU MAY 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     1 N HAYS                36.27N 81.12W
05/26/2022                   WILKES             NC   911 CALL CENTER

            TREE DOWN.

&&
Local storm report, May 26, 11:21 PM EDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1121 PM EDT THU MAY 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TSTM WND DMG     CLINGMAN                36.19N 80.93W
05/26/2022                   WILKES             NC   911 CALL CENTER

            TREE DOWN NEAR INTERSECTION OF CLINGMAN ROAD
            AND OLD 60.

&&
Local storm report, May 26, 11:27 PM EDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1127 PM EDT THU MAY 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TSTM WND DMG     3 S ROARING RIVER       36.18N 81.00W
05/26/2022                   WILKES             NC   911 CALL CENTER

            TREE DOWN ALONG RUTH LINNEY ROAD.

&&
Local storm report, May 27, 12:04 AM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BLACKSBURG VA
1204 AM EDT FRI MAY 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     5 W WINDY GAP           36.13N 81.07W
05/26/2022                   WILKES             NC   911 CALL CENTER

            TREE DOWN ALONG FISHING CREEK ROAD.

0631 PM     HAIL             2 SE WILKES COUNTY AIRP 36.19N 81.09W
05/26/2022  M0.25 INCH       WILKES             NC   PUBLIC

            REPORTED BY PUBLIC.

0638 PM     TSTM WND DMG     3 S ROARING RIVER       36.18N 81.00W
05/26/2022                   WILKES             NC   911 CALL CENTER

            TREE DOWN ALONG RUTH LINNEY ROAD.

0645 PM     TSTM WND DMG     1 SSW ROARING RIVER     36.21N 81.00W
05/26/2022                   WILKES             NC   911 CALL CENTER

            TREE DOWN.

0715 PM     TSTM WND DMG     2 WSW BUCK SHOALS       36.09N 80.86W
05/26/2022                   YADKIN             NC   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
            WSW BUCK SHOALS. TWO TREES DOWN AND A COUPLE
            OF OUTBUILDINGS DAMAGED.

0720 PM     TSTM WND DMG     1 N HAYS                36.27N 81.12W
05/26/2022                   WILKES             NC   911 CALL CENTER

            TREE DOWN.

0720 PM     TSTM WND DMG     2 S CLINGMAN            36.15N 80.93W
05/26/2022                   WILKES             NC   911 CALL CENTER

            4 TREES DOWN ALONG OLD HIGHWAY 421.

0734 PM     TSTM WND DMG     1 SE ARLINGTON          36.22N 80.82W
05/26/2022                   YADKIN             NC   911 CALL CENTER

            TREE DOWN. TIME ESTIMATED FROM RADAR.

0745 PM     TSTM WND DMG     ELKIN                   36.26N 80.85W
05/26/2022                   SURRY              NC   911 CALL CENTER

            A FEW TREES DOWN IN THE WESTERN PORTION OF
            SURRY COUNTY, STARTING IN ELKIN AT 7:45 PM
            AND CONTINUING UNTIL AROUND 8:10. A FUNNEL
            CLOUD WAS REPORTED ON CROTTS ROAD BUT THERE
            WAS NO DAMAGE AT THAT LOCATION.

0815 PM     TSTM WND DMG     1 NNE PINE RIDGE        36.52N 80.71W
05/26/2022                   SURRY              NC   PUBLIC

            TREES DOWN ACROSS HIGHWAY.

0827 PM     TSTM WND DMG     CLINGMAN                36.19N 80.93W
05/26/2022                   WILKES             NC   911 CALL CENTER

            TREE DOWN NEAR INTERSECTION OF CLINGMAN ROAD
            AND OLD 60.

0935 PM     TSTM WND DMG     6 E ARARAT              36.59N 80.40W
05/26/2022                   PATRICK            VA   911 CALL CENTER

            SIX TREES DOWN ALONG ROUTE 103. TIME
            ESTIMATED FROM RADAR.

0938 PM     TSTM WND DMG     2 E VADE MECUM          36.42N 80.28W
05/26/2022                   STOKES             NC   911 CALL CENTER

            TREE DOWN. TIME ESTIMATED FROM RADAR.

1018 PM     TSTM WND DMG     2 WNW FERRUM            36.92N 80.05W
05/26/2022                   FRANKLIN           VA   911 CALL CENTER

            TELEPHONE LINES DOWN. TIME ESTIMATED FROM
            RADAR.

&&
Local storm report, May 27, 12:38 AM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1238 AM EDT FRI MAY 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND DMG     2 WNW THAXTON           37.36N 79.66W
05/26/2022                   BEDFORD            VA   LAW ENFORCEMENT

            ONE TREE DOWN.

&&

SHH
Special weather statement, May 27, 1:48 AM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
148 AM EDT Fri May 27 2022

VAZ017-022-032-033-043-270615-
Henry VA-Franklin VA-Patrick VA-Floyd VA-Roanoke VA-
148 AM EDT Fri May 27 2022

...Strong windy shower will impact portions of southwestern Roanoke,
eastern Floyd, northwestern Henry, western Franklin and Patrick
Counties through 215 AM EDT...

At 147 AM EDT, Doppler radar was tracking a windy shower along a
line extending from Rocky Knob Recreation Area to near Stuart.
Movement was northeast at 40 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Stuart...
Floyd...
Copper Hill...
Bassett...
Ferrum...
Woolwine...
and Bent Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3655 8032 3679 8042 3709 8024 3711 8018
      3719 8019 3727 8014 3678 7994 3654 8017
TIME...MOT...LOC 0547Z 210DEG 34KT 3679 8035 3657 8026

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

RR

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:11 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Franklin, Montgomery, Patrick, Pulaski79 min
May 26, 9:03 PM EDTFlood WatchRNKAmherst, Appomattox, Bath, Bedford, Botetourt, Buckingham and 19 more23 hr
May 26, 9:11 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Franklin, Henry, Patrick64 min
May 26, 9:49 PM EDTSpecial Weather StatementRNKCraig, Floyd, Montgomery, Roanoke, City of Roanoke, City of Salem86 min
May 26, 10:13 PM EDTSevere Thunderstorm WarningRNKBedford, Franklin, Henry, Pittsylvania, City of Martinsville62 min
May 26, 11:07 PM EDTSevere Thunderstorm WarningRNKAmherst, Bedford, Botetourt, Campbell, Franklin, Pittsylvania and 4 more53 min
May 26, 11:12 PM EDTSpecial Weather StatementRNKCity of Martinsville33 min
May 26, 11:43 PM EDTAreal Flood AdvisoryRNKCarroll, Floyd, Grayson, Patrick, Pulaski, Wythe and 1 more8 hr
May 27, 1:48 AM EDTSpecial Weather StatementRNKPatrick27 min
May 27, 4:20 AM EDTAreal Flood AdvisoryRNKHenry, Patrick6 hr
May 27, 4:25 AM EDTTornado WarningRNKFranklin, Henry, City of Martinsville35 min
May 27, 5:12 AM EDTSpecial Weather StatementRNKHenry33 min
May 27, 5:42 AM EDTSpecial Weather StatementRNKCity of Martinsville33 min
May 27, 5:46 AM EDTTornado WarningRNKFranklin, Henry44 min
May 27, 5:56 AM EDTSpecial Weather StatementRNKHenry34 min
May 27, 6:24 AM EDTSevere Thunderstorm WarningRNKFranklin, Henry, Pittsylvania, City of Martinsville18 min
May 27, 6:24 AM EDTTornado WarningRNKBedford, Franklin36 min
May 27, 6:30 AM EDTTornado WarningRNKFranklin, Henry, Pittsylvania, City of Martinsville30 min
May 27, 6:48 AM EDTSevere Thunderstorm WarningRNKHenry, Pittsylvania42 min
May 27, 6:53 AM EDTTornado WarningRNKBedford37 min
May 27, 6:54 AM EDTAreal Flood AdvisoryRNKFranklin, Henry, City of Martinsville3 hr
May 27, 7:07 AM EDTSevere Thunderstorm WarningRNKBedford, Franklin, Henry, Pittsylvania, City of Martinsville25 min
May 27, 7:21 AM EDTTornado WarningRNKAmherst, Appomattox, Bedford, Campbell, City of Lynchburg24 min
May 27, 7:36 AM EDTSevere Thunderstorm WarningRNKCampbell, Charlotte, Halifax, Henry, Pittsylvania, City of Danville39 min
May 27, 7:45 AM EDTTornado WarningRNKAmherst, Bedford30 min
May 27, 8:13 AM EDTSevere Thunderstorm WarningRNKAppomattox, Campbell, Charlotte, Halifax, Pittsylvania, City of Lynchburg47 min
May 27, 8:23 AM EDTSpecial Weather StatementRNKAmherst37 min
May 27, 8:48 AM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax42 min
May 27, 9:00 AM EDTSevere Thunderstorm WarningRNKAmherst, Appomattox, Buckingham, Campbell, Charlotte45 min
May 27, 9:25 AM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax38 min
May 27, 1:04 PM EDTSpecial Weather StatementRNKCity of Martinsville26 min
May 27, 2:22 PM EDTSpecial Weather StatementRNKBland, Wythe23 min
May 27, 2:27 PM EDTSpecial Weather StatementRNKCampbell33 min
May 27, 3:01 PM EDTSpecial Weather StatementRNKCarroll, Montgomery, Pulaski, City of Galax, City of Radford29 min
May 27, 3:32 PM EDTSpecial Weather StatementRNKCraig, Montgomery, Roanoke, City of Radford28 min
May 27, 3:51 PM EDTSpecial Weather StatementRNKAppomattox, Buckingham24 min
May 27, 3:59 PM EDTSpecial Weather StatementRNKRoanoke, City of Roanoke, City of Salem31 min
May 27, 4:27 PM EDTSpecial Weather StatementRNKCity of Roanoke, City of Salem33 min
May 27, 4:42 PM EDTSpecial Weather StatementRNKBuckingham33 min
May 27, 4:45 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Roanoke, Rockbridge, City of Roanoke45 min
May 27, 5:04 PM EDTSpecial Weather StatementRNKCharlotte26 min
May 27, 5:07 PM EDTSpecial Weather StatementRNKCity of Lynchburg23 min
May 27, 5:12 PM EDTSpecial Weather StatementRNKCarroll, City of Galax33 min
May 27, 5:19 PM EDTSevere Thunderstorm WarningRNKAmherst, Appomattox, Bedford, Campbell, City of Lynchburg41 min
May 27, 5:26 PM EDTSevere Thunderstorm WarningRNKAmherst, Bedford34 min
May 27, 5:33 PM EDTFlash Flood WarningRNKAmherst, Appomattox, Bedford, Campbell, City of Lynchburg75 min
May 27, 5:33 PM EDTSpecial Weather StatementRNKCharlotte27 min
May 27, 5:51 PM EDTTornado WarningRNKAmherst, Appomattox, Campbell, City of Lynchburg24 min
May 27, 5:55 PM EDTSevere Thunderstorm WarningRNKCharlotte30 min
May 27, 6:02 PM EDTSpecial Weather StatementRNKAmherst28 min
May 27, 6:18 PM EDTSpecial Weather StatementRNKAppomattox27 min
May 27, 6:20 PM EDTSpecial Weather StatementRNKAppomattox25 min
May 27, 6:39 PM EDTSpecial Weather StatementRNKBuckingham36 min
May 27, 6:44 PM EDTSpecial Weather StatementRNKAppomattox, Buckingham31 min
May 27, 7:15 PM EDTSpecial Weather StatementRNKAppomattox, Buckingham30 min
May 26, 8:20 PM EDTSevere Thunderstorm WarningRNKStokes, Surry, Wilkes, Yadkin55 min
May 27, 3:28 AM EDTTornado WarningRNKStokes32 min
May 27, 4:45 AM EDTRiver Flood WarningRNKWatauga6 hr
May 27, 4:49 AM EDTSpecial Weather StatementRNKStokes26 min
May 27, 5:27 AM EDTSpecial Weather StatementRNKStokes33 min
May 27, 8:29 AM EDTSpecial Weather StatementRNKCaswell16 min
May 27, 4:06 PM EDTSpecial Weather StatementRNKAlleghany, Ashe24 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2022Severe Thunderstorm Warnings in North Carolina, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.